Title: On gregory-type and modified gregory-type corrections to newton-cotes quadrature
Authors: Bocher, Philippe
Demeyer, H
Van den Berghe, G #
Issue Date: May-1994
Publisher: Elsevier science bv
Series Title: Journal of computational and applied mathematics vol:50 issue:1-3 pages:145-158
Abstract: Gregory-type formulae associated with the class of composite Newton-Cotes quadrature rules of the closed type are established. Furthermore, it is shown how these formulae can be extended by introducing mixed interpolation functions which contain a polynomial and a trigonometric part. The case of the modified Gregory rules associated with the composite Simpson quadrature rule is worked out in detail. Also the error term is analysed and the obtained rules are numerically tested.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mechanical Metallurgy Section (-)
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science